# SDR SWIA202309190002

- Difficulty date: July 19, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 20,848 hours, 11,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CF II INBOARD SEAT TRACK HAS HAS AREA OF CORROSION IN RADIUS AT CTR FLOOR BOARD PNL SUPPORT, FWD OF FR 73 AS MARKED   (C-CHECK RO 9/15/2023)   REMOVED AND REPLACED LH INBD SEAT TRACK FR 59-73 REF EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED. THIS REPAIR DOES NOT AFFECT THE AIRFACET'S WEIGHT AND BALLANCE.
